Critical point theorems for indefinite functionals. (English) Zbl 0465.49006


49J35 Existence of solutions for minimax problems
49J27 Existence theories for problems in abstract spaces
49L99 Hamilton-Jacobi theories
34C25 Periodic solutions to ordinary differential equations
70H99 Hamiltonian and Lagrangian mechanics
Full Text: DOI EuDML


[1] Rabinowitz, P.H.: Free vibrations for a semilinear wave equation. Comm. Pure Appl. Math.31, 31-68 (1978) · Zbl 0341.35051
[2] Rabinowitz, P.H.: Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math.31, 157-184 (1978) · Zbl 0369.70017
[3] Rabinowitz, P.H.: A variational method for finding periodic solutions of differential equations, Nonlinear Evolution Equations (M.G. Grandall, ed.) pp. 225-251. New York: Academic Press, 1978 · Zbl 0486.35009
[4] Rabinowitz, P.H.: Periodic solutions of a Hamiltonian system on a prescribed energy surface, J. Diff. Eq. in press · Zbl 0424.34043
[5] Krasnoselski, M.A.: Topological Methods in the Theory of Nonlinear Integral Equations, New York: Macmillan, 1964
[6] Ambrosetti, A., Rabinowitz, P.H.: Dual variational methods in critical point theory and applications, J. Functional Analysis,14, 349-381 (1973) · Zbl 0273.49063
[7] Rabinowitz, P.H.: Variational methods for nonlinear eigenvalue problems, Eigenvalues of Nonlinear Problems (G. Prodi, ed.) pp. 141-195. Roma: Edizion Cremonese, 1974 · Zbl 0278.35040
[8] Rabinowitz, P.H.: Some critical point theorems and applications to semilinear elliptic partial differential equations, Ann. Scuol. Norm. Sup. Pisa, Ser IV, Vol. 11, 215-223 (1978) · Zbl 0375.35026
[9] Benci, V.: Some critical point theorems and applications, in press · Zbl 0472.58009
[10] Rabinowitz, P.H.: Some minimax theorems and applications to nonlinear partial differential equations, Nonlinear analysis (Cesari, Kannan, and Weinberger, ed.) pp. 161-177. New York: Academic Press, 1978 · Zbl 0466.58015
[11] Ahmad, S., Lazer, A.C., Paul, J.L.: Elementary critical point theory and perturbations of elliptic boundary value problems at resonance, Ind. Univ. Math. J.,25, 933-944 (1976) · Zbl 0351.35036
[12] Lazer, A.C., Landesman, E.M., Meyers, D.R.: On saddle point problems in the calculus of variations, the Ritz algorithm, and monotone convergence, J. Math. Anal. and Appl.52, 594-614 (1975) · Zbl 0354.35004
[13] Castro, A., Lazer, A.C.: Applications of a maximin principle, preprint · Zbl 0356.35073
[14] Zygmund, A.: Trignometric Series, New York: Cambridge University Press, 1959 · Zbl 0085.05601
[15] Lax, P.D.: On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math.8, 615-633 (1955) · Zbl 0067.07502
[16] Clarke, F.H., Ekeland, I.: Hamiltonian trajectories having prescribed minimal period, Preprint · Zbl 0403.70016
[17] Brezis, H., Nirenberg, L.: Forced vibrations of a nonlinear wave equation, Comm. Pure Appl. Math.,31, 1-31 (1978) · Zbl 0378.35040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.